# SDR QXEA2016020800091

- Difficulty date: January 26, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS  6.70 & 26.70, STR 25-27L AT FWD PAX DOOR CORRODED.  ANGLE REMOVED AND REPLACED IAW SRM 51-42-05 AND SRM 51-42-05.
